MathSciNet Relay Station
MathSciNet bibliographic data
MR2718163 (2011j:90163) 90C29 (49J52 90C46 90C48)
Gong, Xun-Hua Scalarization and optimality conditions for vector equilibrium problems. Nonlinear Anal. 73 (2010), no. 11, 3598–3612.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement